Next Article in Journal
Coefficient Bounds for a Family of s-Fold Symmetric Bi-Univalent Functions
Next Article in Special Issue
Reinsurance Policy under Interest Force and Bankruptcy Prohibition
Previous Article in Journal
Existence and Stability of a Nonlinear Distributed Delayed Periodic AG-Ecosystem with Competition on Time Scales
Previous Article in Special Issue
Schur-Convexity of the Mean of Convex Functions for Two Variables

Order Article Reprints

Journal: Axioms, 2023
Volume: 12
Number: 316

Article: Inequalities and Reverse Inequalities for the Joint A-Numerical Radius of Operators
Authors: by Najla Altwaijry, Silvestru Sever Dragomir and Kais Feki

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop